# SDR FDEA201101200415

- Difficulty date: January 20, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LBL 45, SEAT TRACK IN NUMEROUS AREAS, STA 950, 10" TO STA 1130. REMOVED OLD TRACK, FABRICATED, AND INSTALLED NEW SECTION IAW SRM`S 53-10-2 FIG 7, 51-30-5, 51-10-1, 51-10-2, AND 51-30-2.
